Alert archive / Montana / Wind Chill Advisories in 2018
Wind Chill Advisory 13, NWS Great Falls, MT
NWS Great Falls, MT issued this wind chill advisory at Dec 30, 2018, 7:52 PM MST. It took effect at Dec 31, 2018, 12:00 AM MST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Dec 30, 2018, 7:52 PM MST (02:52 UTC)
- In effect from
- Dec 31, 2018, 12:00 AM MST
- Expired
- Dec 31, 2018, 7:25 AM MST
- In force
- 7 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted.
888 WWUS45 KTFX 310252 WSWTFX URGENT - WINTER WEATHER MESSAGE National Weather Service Great Falls MT 752 PM MST Sun Dec 30 2018 MTZ009-048-310400- /O.CAN.KTFX.WS.W.0017.000000T0000Z-181231T0900Z/ Northern Rocky Mountain Front-Southern Rocky Mountain Front- 752 PM MST Sun Dec 30 2018 ...WINTER STORM WARNING IS CANCELLED... Snow is coming to an end. Thus the winter storm warning has been cancelled. $$ MTZ012-310600- /O.CAN.KTFX.WW.Y.0126.000000T0000Z-181231T1600Z/ /O.CON.KTFX.WS.W.0017.000000T0000Z-181231T1600Z/ Cascade- Including Belt and Kings Hill Pass 752 PM MST Sun Dec 30 2018 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 AM MST MONDAY FOR AREAS SOUTH AND EAST OF GREAT FALLS... * WHAT...Periods of snow occurring. Additional snow accumulations of 1 to 3 inches. * WHERE...For locations south and east of Great Falls in Cascade County. * WHEN...Until 9 AM MST Monday. * ADDITIONAL DETAILS...Plan on icy road conditions. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Listen to NOAA Weather Radio or your local media for the latest updates on this situation. For specific road and travel conditions in Montana, dial 5 1 1. && $$ MTZ010-044-045-310600- /O.CAN.KTFX.WW.Y.0126.000000T0000Z-181231T0600Z/ /O.NEW.KTFX.WC.Y.0013.181231T0700Z-181231T1600Z/ Eastern Glacier-Toole-Liberty- Including Cut Bank, Shelby, Sunburst, Chester, and Whitlash 752 PM MST Sun Dec 30 2018 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MST MONDAY... ...WINTER WEATHER ADVISORY IS CANCELLED... * WHAT...Very cold wind chills expected. Wind chills as low as 20 below zero expected. * WHERE...Eastern Glacier, Toole and Liberty. * WHEN...From Midnight tonight to 9 AM MST Monday. * ADDITIONAL DETAILS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ MTZ008-013-015-046-049-051-310400- /O.CAN.KTFX.WW.Y.0126.000000T0000Z-181231T0600Z/ Beaverhead-Chouteau-Madison-Eastern Pondera-Eastern Teton-Fergus- 752 PM MST Sun Dec 30 2018 ...WINTER WEATHER ADVISORY IS CANCELLED... Light snow is coming to an end. Thus the winter weather advisory has been cancelled. $$ MTZ011-047-310600- /O.NEW.KTFX.WC.Y.0013.181231T0700Z-181231T1600Z/ Hill-Blaine- Including Havre, Rocky Boy, Rudyard, Chinook, Harlem, and Hays 752 PM MST Sun Dec 30 2018 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MST MONDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 20 below zero expected. * WHERE...Hill and Blaine. * WHEN...From Midnight tonight to 9 AM MST Monday. * ADDITIONAL DETAILS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ MTZ014-052-053-055-310600- /O.EXT.KTFX.WW.Y.0126.000000T0000Z-181231T1200Z/ Central and Southern Lewis and Clark-Jefferson-Broadwater- Gallatin- Including Helena, Lincoln, MacDonald Pass, Rogers Pass, Montana City, Boulder, Boulder Hill, Elk Park Pass, Homestake Pass, Whitehall, Toston, Townsend, Winston, Bozeman, West Yellowstone, Battle Ridge Pass, Bozeman Pass, and Targhee Pass 752 PM MST Sun Dec 30 2018 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 5 AM MST MONDAY... * WHAT...Snow occurring. Additional snow accumulations of 1 to 2 inches. Winds gusting as high as 35 mph. * WHERE...Jefferson, Gallatin, Broadwater and Central and Southern Lewis and Clark. * WHEN...Until 5 AM MST Monday. * ADDITIONAL DETAILS...Plan on icy road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Listen to NOAA Weather Radio or your local media for the latest updates on this situation. For specific road and travel conditions in Montana, dial 5 1 1. && $$ MTZ050-054-310600- /O.CON.KTFX.WW.Y.0126.000000T0000Z-181231T1600Z/ Judith Basin-Meagher- Including Raynesford, Stanford, Hobson, Martinsdale, and White Sulphur Springs 752 PM MST Sun Dec 30 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST MONDAY... * WHAT...Snow occurring. Additional snow accumulations of 1 to 2 inches. * WHERE...Meagher and Judith Basin. * WHEN...Until 9 AM MST Monday. * ADDITIONAL DETAILS...Plan on icy road conditions. Wind gusts near 30 mph will create areas of blowing snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... Listen to NOAA Weather Radio or your local media for the latest updates on this situation. For specific road and travel conditions in Montana, dial 5 1 1. && $$ http://www.weather.gov/greatfalls
3 follow-up statements
806 WWUS45 KTFX 310322 WSWTFX URGENT - WINTER WEATHER MESSAGE National Weather Service Great Falls MT 822 PM MST Sun Dec 30 2018 MTZ012-311200- /O.CON.KTFX.WS.W.0017.000000T0000Z-181231T1600Z/ Cascade- Including Belt and Kings Hill Pass 822 PM MST Sun Dec 30 2018 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 AM MST MONDAY FOR AREAS SOUTH AND EAST OF GREAT FALLS... * WHAT...Periods of snow occurring. Additional snow accumulations of 1 to 3 inches. * WHERE...For locations south and east of Great Falls in Cascade County. * WHEN...Until 9 AM MST Monday. * ADDITIONAL DETAILS...Plan on icy road conditions. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Listen to NOAA Weather Radio or your local media for the latest updates on this situation. For specific road and travel conditions in Montana, dial 5 1 1. && $$ MTZ050-054-311200- /O.CON.KTFX.WW.Y.0126.000000T0000Z-181231T1600Z/ Judith Basin-Meagher- Including Raynesford, Stanford, Hobson, Martinsdale, and White Sulphur Springs 822 PM MST Sun Dec 30 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST MONDAY... * WHAT...Snow occurring. Additional snow accumulations of 1 to 2 inches. * WHERE...Meagher and Judith Basin. * WHEN...Until 9 AM MST Monday. * ADDITIONAL DETAILS...Plan on icy road conditions. Wind gusts near 30 mph will create areas of blowing snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... Listen to NOAA Weather Radio or your local media for the latest updates on this situation. For specific road and travel conditions in Montana, dial 5 1 1. && $$ MTZ014-052-053-055-311200- /O.CON.KTFX.WW.Y.0126.000000T0000Z-181231T1200Z/ Central and Southern Lewis and Clark-Jefferson-Broadwater- Gallatin- Including Helena, Lincoln, MacDonald Pass, Rogers Pass, Montana City, Boulder, Boulder Hill, Elk Park Pass, Homestake Pass, Whitehall, Toston, Townsend, Winston, Bozeman, West Yellowstone, Battle Ridge Pass, Bozeman Pass, and Targhee Pass 822 PM MST Sun Dec 30 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST MONDAY... * WHAT...Snow occurring. Additional snow accumulations of 1 to 2 inches. Winds gusting as high as 35 mph. * WHERE...Jefferson, Gallatin, Broadwater and Central and Southern Lewis and Clark. * WHEN...Until 5 AM MST Monday. * ADDITIONAL DETAILS...Plan on icy road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Listen to NOAA Weather Radio or your local media for the latest updates on this situation. For specific road and travel conditions in Montana, dial 5 1 1. && $$ MTZ010-011-044-045-047-311200- /O.CON.KTFX.WC.Y.0013.181231T0700Z-181231T1600Z/ Eastern Glacier-Hill-Toole-Liberty-Blaine- Including Cut Bank, Havre, Rocky Boy, Rudyard, Shelby, Sunburst, Chester, Whitlash, Chinook, Harlem, and Hays 822 PM MST Sun Dec 30 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MST MONDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 20 below zero expected. * WHERE...Eastern Glacier, Hill, Toole, Liberty and Blaine counties. * WHEN...From Midnight tonight to 9 AM MST Monday. * ADDITIONAL DETAILS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ http://www.weather.gov/greatfalls
127 WWUS45 KTFX 311015 WSWTFX URGENT - WINTER WEATHER MESSAGE National Weather Service Great Falls MT 315 AM MST Mon Dec 31 2018 MTZ012-311115- /O.CAN.KTFX.WS.W.0017.000000T0000Z-181231T1600Z/ Cascade- 315 AM MST Mon Dec 31 2018 ...WINTER STORM WARNING IS CANCELLED... Areas of light snow and flurries will continue through Monday morning, but accumulations are expected to be generally light. As a result, the Winter Storm Warning has been cancelled. $$ MTZ050-054-311115- /O.CAN.KTFX.WW.Y.0126.000000T0000Z-181231T1600Z/ Judith Basin-Meagher- 315 AM MST Mon Dec 31 2018 ...WINTER WEATHER ADVISORY IS CANCELLED... Areas of light snow and flurries will continue through Monday morning, but accumulations are expected to be generally light. As a result, the Winter Weather Advisory has been cancelled. $$ MTZ052-053-055-311115- /O.CAN.KTFX.WW.Y.0126.000000T0000Z-181231T1200Z/ Jefferson-Broadwater-Gallatin- 315 AM MST Mon Dec 31 2018 ...WINTER WEATHER ADVISORY IS CANCELLED... Areas of light snow and flurries will continue through Monday morning, but accumulations are expected to be generally light. As a result, the Winter Weather Advisory has been cancelled. $$ MTZ014-311600- /O.EXT.KTFX.WW.Y.0126.000000T0000Z-181231T1600Z/ Central and Southern Lewis and Clark- Including Helena, Lincoln, MacDonald Pass, and Rogers Pass 315 AM MST Mon Dec 31 2018 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 9 AM MST THIS MORNING... * WHAT...Snow occurring. Additional snow accumulations of up to one inch. * WHERE...Central and Southern Lewis and Clark. * WHEN...Until 9 AM MST this morning. * ADDITIONAL DETAILS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute in Helena. The cold wind chills as low as 25 below zero could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ MTZ010-011-044-045-047-311600- /O.CON.KTFX.WC.Y.0013.000000T0000Z-181231T1600Z/ Eastern Glacier-Hill-Toole-Liberty-Blaine- Including Cut Bank, Havre, Rocky Boy, Rudyard, Shelby, Sunburst, Chester, Whitlash, Chinook, Harlem, and Hays 315 AM MST Mon Dec 31 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING... * WHAT...Very cold wind chills occurring. Wind chills as low as 25 below zero occurring. * WHERE...Blaine, Liberty, Toole, Eastern Glacier and Hill. * WHEN...Until 9 AM MST this morning. * ADDITIONAL DETAILS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ http://www.weather.gov/greatfalls
379 WWUS45 KTFX 311425 WSWTFX URGENT - WINTER WEATHER MESSAGE National Weather Service Great Falls MT 725 AM MST Mon Dec 31 2018 MTZ014-311530- /O.CAN.KTFX.WW.Y.0126.000000T0000Z-181231T1600Z/ Central and Southern Lewis and Clark- 725 AM MST Mon Dec 31 2018 ...WINTER WEATHER ADVISORY IS CANCELLED... Snow fall has ended. Roads remain snow covered. Travel with caution. $$ MTZ010-011-044-045-047-311530- /O.CAN.KTFX.WC.Y.0013.000000T0000Z-181231T1600Z/ Eastern Glacier-Hill-Toole-Liberty-Blaine- 725 AM MST Mon Dec 31 2018 ...WIND CHILL ADVISORY IS CANCELLED... Winds are light with wind chill values remain above the wind chill advisory criteria of -20 degrees. $$ http://www.weather.gov/greatfalls
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this wind chill advisory went out at Dec 30, 5:18 PM MST, 2 hours 34 minutes earlier.
Area forecast discussion, Dec 30, 5:18 PM MST, 2 hours 34 minutes before
Area Forecast Discussion National Weather Service Great Falls MT 518 PM MST Sun Dec 30 2018 .UPDATE... Updated forecast to change the advisory to a warning for the southern and eastern portions of Cascade County. A few reports of 7 to 8 inches south of Belt and around Monarch. Another 2 to 4 inches possible overnight in this area. Light snow is back building towards Great Falls, could get another 1/2 to 1 inch in the city, so kept the advisory going there. Elsewhere, the forecast is on track. The cold front is not well south of Bozeman. Poor visibility and gusty north winds continue for a few hours behind the front. Temperatures falling into the teens is freezing roadways, creating icy road conditions. Brusda && .SYNOPSIS... Snow gradually ends overnight as colder air flows into the region. Temperatures will drop to near zero for most areas by early Monday. Very cold temperatures persist on Monday into Monday night. Warmer and windy conditions return by the middle of the week. && .AVIATION... Updated 0015Z. Cold front is now south of Bozeman. Gusty north winds and poor visibility continue for a few hours behind the front. Periods of snow will continue over Central MT overnight. Low clouds with IFR conditions likely to continue over central/southwest MT overnight. Expect improving conditions on Monday afternoon across the region. Brusda && .PREV DISCUSSION... /ISSUED 302 PM MST Sun Dec 30 2018/ Strong surface pressure rises indicate the continuing progression of a much colder airmass into the region. Gusty north winds accompany the pressure rises, and may cause localized areas of drifting or blowing snow. Light snow is gradually tapering across North-central Montana. Periods of snow will continue to advance through central and southwest Montana this evening. Winter weather advisories remain in place over most of our counties, with a Winter storm warning continuing over the Rocky Mountain Front. Some adjustments may be needed to these headlines later in the evening. Roads will remain icy and snow covered as temperatures continue to fall. Low temperatures early Monday morning will drop to near zero, with wind chill values well into the teens to near 20 below zero. Skies begin to clear on Monday as the upper level trough moves away to the east. Temperatures on Monday remain well below average, with highs only reaching the lower teens. The clear skies and light winds could enable even colder temperatures Tuesday night in the elevated southwest valleys, where lows could reach near 20 below zero. Temperatures begin to moderate on Tuesday, but breezy west winds over western portions of North-central Montana will continue to maintain uncomfortably cold conditions for those outside. PN Wednesday through Sunday...Wednesday, a short wave ridge builds into the area. Chilly morning temperatures start the day as the leading edge of the ridge moves cold air from Canada into Montana. As the day progresses, the ridge flattens and a strong westerly cross barrier flow sets up, causing gusty winds to begin to develop, again. The strongest winds occur along the northern Rocky Mountain Front. Expect dry conditions on Wednesday, with high temperatures rebounding to more seasonal values for this time of year. Thursday, expect windy weather, with strong gusts along the Rocky Mountain Front and gusty winds progressing into north and central Montana. Moisture spilling into the ridge, ahead of a major short wave trough approaching from the west, will provide a chance for some precipitation to fall along the northern Rocky Mountain front through Saturday afternoon. For the weekend, ridging holds out against the approaching trough, and subsidence and drying prevail. The surface pressure gradient loosens, and winds decrease, becoming more breezy than strong, providing the Treasure State with pleasant weather for the first weekend of the New Year. - Fogleman && .PRELIMINARY POINT TEMPS/POPS... GTF 1 13 2 26 / 80 20 0 0 CTB 0 16 6 29 / 60 10 0 0 HLN 6 15 -3 24 / 70 20 0 0 BZN 2 12 -9 20 / 70 20 0 0 WEY -12 9 -25 11 / 70 10 0 0 DLN -2 11 -8 19 / 70 10 0 0 HVR 1 12 -1 28 / 50 20 0 10 LWT -2 7 -8 26 / 70 30 0 0 && .TFX WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until 2 AM MST Monday Broadwater... Central and Southern Lewis and Clark...Jefferson. Winter Weather Advisory until 11 PM MST this evening Chouteau... Eastern Glacier...Eastern Pondera...Eastern Teton...Fergus... Liberty...Toole. Winter Weather Advisory until 11 PM MST this evening Beaverhead...Gallatin...Madison. Winter Weather Advisory until 9 AM MST Monday Judith Basin... Meagher. Winter Storm Warning until 9 AM MST Monday Cascade. Winter Storm Warning until 2 AM MST Monday Northern Rocky Mountain Front...Southern Rocky Mountain Front. Winter Weather Advisory until 9 AM MST Monday Cascade. && http://www.weather.gov/greatfalls
In the hours before
Local storm report, Dec 30, 2:52 PM MST, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
252 PM MST SUN DEC 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM SNOW CHOTEAU 47.81N 112.19W
12/30/2018 E4.0 INCH TETON MT TRAINED SPOTTER
4 INCHES OF DRIFTING SNOW IN THE PAST 6
HOURS.
&&
BRUSDASpecial weather statement, Dec 30, 3:39 PM MST, 4 hours 13 minutes before
Special Weather Statement National Weather Service Great Falls MT 339 PM MST Sun Dec 30 2018 MTZ012-014-050>055-310030- Cascade-Central and Southern Lewis and Clark-Judith Basin-Fergus- Jefferson-Broadwater-Meagher-Gallatin- Including the cities of Great Falls, Cascade, Belt, Kings Hill Pass, Helena, Flesher Pass, Lincoln, MacDonald Pass, Rogers Pass, Raynesford, Stanford, Hobson, Lewistown, Winifred, Lewistown Divide, Grass Range, Montana City, Boulder, Boulder Hill, Elk Park Pass, Homestake Pass, Whitehall, Toston, Townsend, Winston, Martinsdale, White Sulphur Springs, Bozeman, West Yellowstone, Battle Ridge Pass, Bozeman Pass, and Targhee Pass 339 PM MST Sun Dec 30 2018 ...Areas of moderate snowfall will continue into the early evening hours... Areas of moderate snowfall and poor visibility will continue into the evening hours over portions of Central and Southwest MT. As of 330 PM, the heaviest snowfall was occurring over the eastern portions of Cascade County, eastward to Lewistown, then southward through the Helena Valley and into the Bozeman area. Visibility is reduced to less than a half mile at times in areas of falling and blowing snow. Wind gusts of 30 to 40 mph will continue in this region into the early evening hours. New snow accumulations of 1 to 2 inches are possible by 7 PM, but with the blowing snow, some drifting of the snow will occur. With colder air moving into the region, wet roadways will freeze over, especially after sunset. Expect slowly improving conditions after 6 PM this evening.
Local storm report, Dec 30, 4:34 PM MST, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
434 PM MST SUN DEC 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HEAVY SNOW 4 N MONARCH 47.15N 110.84W
12/30/2018 E7.0 INCH CASCADE MT TRAINED SPOTTER
ESTIMATED 7 INCHES OF NEW SNOW TODAY.
&&
BRUSDALocal storm report, Dec 30, 5:21 PM MST, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
521 PM MST SUN DEC 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HEAVY SNOW CHOTEAU 47.81N 112.18W
12/30/2018 M8.0 INCH TETON MT PUBLIC
STORM TOTAL SNOW OF 8 INCHES REPORTED IN
CHOTEAU.
&&
ERGLocal storm report, Dec 30, 5:24 PM MST, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
524 PM MST SUN DEC 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM HEAVY SNOW 5 NW RAYNESFORD 47.32N 110.82W
12/30/2018 E7.0 INCH CASCADE MT PUBLIC
SNOWFALL OF 7 INCHES AS OF 5PM.
&&
ERGLocal storm report, Dec 30, 5:28 PM MST, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
528 PM MST SUN DEC 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM SNOW 11 SSE ULM 47.28N 111.43W
12/30/2018 E5.0 INCH CASCADE MT TRAINED SPOTTER
ESTIMATED 5 INCHES OF NEW SNOW TODAY. LOTS
OF BLOWING AND DRIFTING THIS AFTERNOON.
&&
BRUSDANearby
Wind Chill Advisories in Montana, 2018Every wind chill advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.